# SDR REXA2022042700741

- Difficulty date: March 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH690334531
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 IB SHEAR BOX CLIP GOUGED AT FS 295. - REMOVED DAMAGE CLEAT DRILLED AND LOCATED HOLES AND INSTALLED SERVICEABLE CLEAT PART# SH690-33453-1 IAW CRJ900 SRM 51-42-21-001-001-A01  51-40-11-001-001-A01
